MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 26X3/8 IB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 26X3/8 IB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Needle snapped off syringe when trying to fill cartridge distributor complaint report - international distributor information distributor name: australasian medical & scientific ltd tandem distributor account number: (b)(4).Distributor incident reference number: (b)(4).Country of event: australia date distributor notified: 20 jan 2024 incident information event date: 19 jan 2024 product category: needle issue event details (attach additional pages if needed and do not include the personal data of any individual): 1) caller reported needle snapped off syringe when trying to fill cartridge 2) did the caller insert the needle into the cartridge and encounter fill resistance? - no3) with how many syringes/needles did the caller experience the issue? ¿ one 5) was the syringe/needle reused? - no 6) product with issue - bd 26 g, 3/8" needle, pn 305110 7) is product available for return to bd? ¿ no 8) product lot # - unavailable 9) did issue cause any injury? - no 11) was caller able to fill a cartridge with insulin? ¿ no resolution ¿ replaced needle and was able to fill new one see attached for the rest.
 
Additional Manufacturer Narrative
(b)(4): initial mdr submission for device evaluation.As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of defect during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10 manufacture narrative.

Brand Name
NEEDLE 26X3/8 IB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18621856
Report Number1911916-2024-00049
Device Sequence Number2405924
Product Code FMI
UDI-Device Identifier30382903051107
UDI-Public(01)30382903051107
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305110
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Initial Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown